# SDR SWAA2021122248056

- Difficulty date: November 28, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STR 25R AND BETWEEN BS927 AND 947.5. AFT CARGO. ; CRACKED INTERCOSTAL AT STR 25R AND ETWEEN BS927 AND 947.5. AFT CARGO. / [01] REMOVED CRACKED INTERCOSTAL AT AFT CARGO STR 25-R BETWEEN STA 927 TO STA 947.5 IAW B 737-7 SRM 51-40-02-0G-0; [02] VERIFIED REMOVAL OF INTERCOSTAL.; [03] INSTALLED NEW INTERCOSTAL AT AFT CARGO R/H FROM STA 927 TO STA 947.5 STR 25R AS PER B737-700 SRM 51-40-02-0G-0; [04] REMOVED AND REPLACED AFT CARGO INTERCOSTAL FROM STA 927 TO STA 947.5 STR 25R AS PER B737-700 SRM 51-40-02-0G-0; [05] VERIFIED STEPS 3 AND 4...; [06] LATE ENTRY RII RII OK TO INSTALL. RII VERIFIED INSTALLATION.
